| Model Number |
CRPLUS |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the device and verified the reported issue.Physio determined that the cause of the reported issue was due to the on/off lid latch missing from the device.This prohibited the device from being able to power on.The customer received a replacement device.
Event or Problem Description
The customer contacted physio-control to report that the switch on their device was damaged and was keeping the device's charge-pak from going in and out.There was no patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that the on/off lid latch was missing and the device could not be powered on.
Additional Manufacturer Narrative
Section d4 of the initial medwatch report indicates: device identifier (di) number ¿ blank.Section d4 of the initial medwatch report should indicate: device identifier (di) number ¿ (b)(4).
Event or Problem Description